# SDR UALA2010072602689

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,947 hours, 20,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING LWR LEADING EDGE PANEL 511DB COUNTERSUNK HOLES TOO LOOSE FOR FASTENERS TO SECURE PANEL.  PANEL WAS SENT TO SHOP 273 R&R R25419.  PANEL REPAIRED ON R&R R25419, RE-INSTALLED PANEL.
